# SDR AALA20170406006

- Difficulty date: April 5, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 8,396 hours, 2,704 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE240006
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DAMPER HAD LOW PRESSURE. SERVICED THE R4 DOOR DAMPER IAW 52-10-00.
